Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 14, NWS Amarillo, TX

April 22, 2010Collingsworth County, Wheeler County, Texas

NWS Amarillo, TX issued this tornado warning at Apr 22, 2010, 7:33 PM CDT for Collingsworth County, Wheeler County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2010, 7:33 PM CDT (00:33 UTC)
Expired
Apr 22, 2010, 8:15 PM CDT
In force
42 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Collingsworth County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 132 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WFUS54 KAMA 230033
TORAMA
TXC087-483-230115-
/O.NEW.KAMA.TO.W.0014.100423T0033Z-100423T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  WHEELER COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 815 PM CDT

* AT 729 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 9 MILES
  WEST OF LELA...OR ABOUT 15 MILES WEST OF SHAMROCK...MOVING
  NORTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WHEELER...
  TWITTY...SHAMROCK AND LELA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3511 10053 3533 10053 3562 10000 3551 9999
      3521 9999
TIME...MOT...LOC 0033Z 220DEG 26KT 3523 10048

$$

LG
4 follow-up statements
872 
WWUS54 KAMA 230045
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
745 PM CDT THU APR 22 2010

TXC087-483-230115-
/O.CON.KAMA.TO.W.0014.000000T0000Z-100423T0115Z/
WHEELER TX-COLLINGSWORTH TX-
745 PM CDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL COLLINGSWORTH AND WHEELER COUNTIES...

AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A TORNADO.  THIS TORNADO WAS LOCATED NEAR LELA...OR ABOUT 10 MILES
WEST OF SHAMROCK...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LELA...
  TWITTY...
  WHEELER...
  SHAMROCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 3511 10051 3539 10043 3562 10000 3551 9999
      3521 9999
TIME...MOT...LOC 0045Z 221DEG 26KT 3522 10039

$$

LG
541 
WWUS54 KAMA 230055
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
755 PM CDT THU APR 22 2010

TXC087-483-230115-
/O.CON.KAMA.TO.W.0014.000000T0000Z-100423T0115Z/
WHEELER TX-COLLINGSWORTH TX-
755 PM CDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL COLLINGSWORTH AND WHEELER COUNTIES...

AT 750 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A TORNADO.  THIS TORNADO WAS LOCATED NEAR SHAMROCK...MOVING 
NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TWITTY...
  SHAMROCK...
  LELA...
  WHEELER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO
SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR
VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

&&

LAT...LON 3511 10051 3539 10043 3562 10000 3551 9999
      3521 9999
TIME...MOT...LOC 0055Z 221DEG 26KT 3524 10029

$$

LG
883 
WWUS54 KAMA 230104
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
804 PM CDT THU APR 22 2010

TXC087-483-230115-
/O.CON.KAMA.TO.W.0014.000000T0000Z-100423T0115Z/
WHEELER TX-COLLINGSWORTH TX-
804 PM CDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL COLLINGSWORTH AND EASTERN WHEELER COUNTIES...

AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A TORNADO.  THIS TORNADO WAS LOCATED NEAR SHAMROCK...MOVING NORTHEAST
AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHAMROCK...
  TWITTY...
  LELA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3512 10048 3550 10023 3562 10000 3551 9999
      3521 9999
TIME...MOT...LOC 0104Z 240DEG 32KT 3524 10017

$$

LG
668 
WWUS54 KAMA 230111
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
811 PM CDT THU APR 22 2010

TXC087-483-230120-
/O.EXP.KAMA.TO.W.0014.000000T0000Z-100423T0115Z/
WHEELER TX-COLLINGSWORTH TX-
811 PM CDT THU APR 22 2010

...THE TORNADO WARNING FOR NORTH CENTRAL COLLINGSWORTH AND EASTERN
WHEELER COUNTIES EXPIRES AT 815 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED...AND NO LONGER POSES A TORNADIC THREAT TO 
EASTERN WHEELER COUNTY OR NORTHERN COLLINGSWORTH COUNTY. THUS THE 
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3512 10048 3550 10023 3562 10000 3551 9999
      3521 9999
TIME...MOT...LOC 0110Z 240DEG 32KT 3527 10011

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 22, 5:16 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 22, 5:16 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT THU APR 22 2010

.DISCUSSION...
ONGOING SVR WEATHER EVENT UNFOLDING SO WILL KEEP SHORT. TOR WATCH IN
EFFECT UNTIL 03Z FOR CNTRL AND ERN ZONES. SFC TROF OR VERY WEAK
SEMBLANCE OF A DRYLINE SITUATED IN CNTRL TX AND OK PNHDLS THIS
AFTERNOON AND IS ACTING AS PRIMARY FOCUS FOR TSTMS AT THIS TIME.
HOWEVER...DO NOT BELIEVE THIS IS A TRUE W TX DEFINITION OF A DRYLINE
AND BASED ON RADAR TRENDS OF PRECIP DVLPG TO THE W OF THE AXIS...AM
MORE INCLINED TO CALL IT A SFC TROF OR WEAK REFLECTION OF A
SEMIDRYLINE. IN ANY CASE...HAVE A TIGHT GRADIENT FOR POPS OF 30-40
WRN ZONES...TO 60 POPS ERN SECTIONS FOR TONIGHT. SPREAD MENTION OF
SVR FURTHER W IN GRIDS TO BETTER ACCOUNT FOR CURRENT TRENDS FOR THIS
EVENING. PACIFIC COLD FRONT TO EVENTUALLY CATCH UP WITH SFC TROF OR
WEAK DRYLINE LATER TNGT AND FRIDAY...FOLLOWED BY NRN STREAM COLD
FRONT ON SATURDAY.

THE WIND MACHINE WILL CRANK UP ON FRIDAY AS STRONG UPPER LEVEL LOW
PRESSURE SYSTEM ROLLS NEWD INTO CNTRL PLAINS STATES. ALL MODELS IN
EXCELLENT AGREEMENT WITH THIS TRACK...WHICH SUGGESTS DRY SLOT
INVADING THE REGION ALONG WITH WINDY CONDITIONS DUE TO TIGHT PRESSURE
GRADIENT. COULD VERY WELL END UP WITH A WIND ADVISORY OVER PARTS OF
WRN AND SWRN TX PNHDL FRIDAY. LATER SHIFTS MAY NEED TO CONSIDER WIND
ADVISORY FRIDAY FOR THAT PART OF FCST AREA.

DECIDED ON SLGT CHC POPS FOR FRI NIGHT ACROSS OK PNHDL AND NRN TX
PNHDL DUE TO PSBL WRAPAROUND LIGHT PRECIP AS UPPER LOW SLIDES BY TO
OUR N AND E.

NEXT COLD FRONT AND ASSOCIATED NRN STREAM SHORTWAVE TROF PROGGED TO
AFFECT THE PNHDLS MONDAY INTO TUESDAY. MODELS CRANK OUT SOME LIGHT
PRECIP BUT HAVE OPTED TO KEEP POPS BELOW MENTIONABLE FOR NOW UNTIL FINER
TIMING DETAILS ARE RESOLVED. ANOTHER WRN US UPPER LOW THEN PROGGED TO
AFFECT THE AREA LATER NEXT WED INTO THURSDAY. HOWEVER...FCST TRACK
SUGGESTS THIS STORM SYSTEM MAY BE MORE OF A WINDBAG ALONG WITH DRY
SLOT INVASION AS OPPOSED TO THREAT OF PRECIP. SO HAVE RETAINED A DRY
FCST FOR THAT TIME PERIOD AS WELL.

ANDRADE

&&

.FIRE WEATHER...
NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE MIDDLE OF
NEXT WEEK DUE TO GREENUP AND WET GROUNDS FROM RECENT PRECIPITATION.

ANDRADE

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                42  64  42  68  42 /  50   5  10  10   5
BEAVER OK                  47  68  45  68  43 /  60  10  20  20  10
BOISE CITY OK              40  63  40  65  39 /  30  10  20  20  10
BORGER TX                  46  66  46  69  46 /  50  10  10  10   5
BOYS RANCH TX              41  63  41  68  41 /  30  10  10  10   5
CANYON TX                  41  64  41  68  41 /  40   5  10  10   5
CLARENDON TX               47  70  45  70  46 /  60  10   5  10   5
DALHART TX                 40  63  40  67  39 /  30  10  20  10  10
GUYMON OK                  45  67  44  67  42 /  50  10  20  20  10
HEREFORD TX                40  64  40  68  40 /  30   5   5  10   5
LIPSCOMB TX                51  70  45  69  45 /  60  10  20  20  10
PAMPA TX                   45  68  45  68  45 /  60  10  10  10   5
SHAMROCK TX                51  72  46  71  46 /  60  10  10  10   5
WELLINGTON TX              51  73  47  72  47 /  60  10  10  10   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Apr 22, 7:10 PM CDT, 23 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
710 PM CDT THU APR 22 2010

OKZ001>003-TXZ001>020-231100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
710 PM CDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT FOR THE CENTRAL
AND EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER THE EASTERN
PARTS OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT.
ISOLATED TORNADOES ARE THE PRIMARY THREAT AS THE DRYLINE TRACKS INTO
DEEPER MOISTURE AND FAVORABLE WIND PROFILES. IN ADDITION...LARGE
HAIL...DAMAGING STRAIGHT LINE WINDS AND VERY HEAVY RAINFALL ARE
EXPECTED WITH THE STRONGEST STORMS.

OTHERWISE...STRONG SOUTH AND SOUTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS UP TO 40 MPH ARE EXPECTED TONIGHT ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES. THEREFORE...CAUTION IS ADVISED ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...

WINDY CONDITIONS WILL OCCUR ACROSS THE SOUTHWEST TEXAS PANHANDLE ON
FRIDAY...WITH SOUTHWESTERLY WINDS BETWEEN 25 AND 35 MPH WITH HIGHER
GUSTS. A WIND ADVISORY MAY BECOME NECESSARY ON FRIDAY ACROSS THE
SOUTHWEST TEXAS PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING OVER THE EASTERN
PARTS OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO THE THREAT OF
SEVERE THUNDERSTORMS.

NUNEZ

In the hours before

Local storm report, Apr 22, 6:03 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
603 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             3 E GROOM               35.20N 101.05W
04/22/2010  E1.75 INCH       GRAY               TX   LAW ENFORCEMENT

            GROOM FIRE DEPARTMENT REPORTED THE HAIL NEAR BOYDSTON
            ROAD AND WEST OF HIGHWAY 70.

&&

EVENT NUMBER AMA1000351

KJS
Local storm report, Apr 22, 6:04 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
604 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             3 SE GROOM              35.17N 101.07W
04/22/2010  E1.75 INCH       DONLEY             TX   LAW ENFORCEMENT

            GROOM FIRE DEPARTMENT REPORTED THE HAIL NEAR BOYDSTON
            ROAD AND WEST OF HIGHWAY 70.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER AMA1000351

KJS
Local storm report, Apr 22, 6:40 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
640 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             7 E GROOM               35.20N 100.98W
04/22/2010  E1.75 INCH       GRAY               TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000352

KJS
Local storm report, Apr 22, 7:06 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     ALANREED                35.21N 100.73W
04/22/2010  E60 MPH          GRAY               TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000353

KJS
Special weather statement, Apr 22, 7:09 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT THU APR 22 2010

TXZ009-010-230045-
ROBERTS TX-HEMPHILL TX-
709 PM CDT THU APR 22 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR HEMPHILL AND ROBERTS
COUNTIES.

AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A LINE OF STRONG THUNDERSTORMS FROM 17 MILES NORTHWEST OF LORA TO
CODMAN...MOVING EAST AT 30 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

JJB
Local storm report, Apr 22, 7:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
712 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             7 N ELMWOOD             36.72N 100.52W
04/22/2010  E1.00 INCH       BEAVER             OK   EMERGENCY MNGR

            FOUR INCHES OF WATER ON THE ROAD.

&&

EVENT NUMBER AMA1000354

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:45 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley60 min
Apr 23, 4:05 AM CDTWind AdvisoryAMAArmstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 9 more17 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.